# SDR SWAA012165

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 31,078 hours, 30,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROWS 12 & 15.  RECONNECTED WIRES PER MM.
